# SDR X1Y2012F00000

- Difficulty date: August 1, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N212HP
- Make and model: Bell 212
- Aircraft serial: 30951
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Rod
- Part number: 204010925009
- Condition: Failed
- Location: Flight Control
- Part time: 34 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER BAR DAMPER ROD, ROD END BEARING, PN 47-140-252-003, BECAME LOOSE IN ALUMINUM TUBE DUE TO RIVET WEAR AND LACK OF ADHESIVE ON ASSEMBLY.  CONTROL ROD BEARING AND FITTNG MUST BE INSTALLED IAW SRM IAW MFG.
